Sensitivity analysis of SAR estimators: a numerical approximation

Liu, Shuangzhe and Polasek, Wolfgang and Sellner, Richard (2012) Sensitivity analysis of SAR estimators: a numerical approximation. Journal of Statistical Computation and Simulation, 82 (2). pp. 325-342.

Full text not available from this repository.
Item Type: Article in Academic Journal
Status: Published
Date Deposited: 26 May 2015 09:40
Last Modified: 01 Apr 2016 14:19
URI: http://irihs.ihs.ac.at/id/eprint/3425

Actions (login required)

View Item View Item